# SDR 98FDEA00216

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0228 71C 709-02, LOWER LOBE AFT CARGO CORROSION ON OUTBD FLANGE OF STR 29L FROM BS 950E TO BS 990.  INSTALLED STRINGER REPAIR ON STRINGER 29L 950E TO 990 PER EA 7-5310-29401 DATED MARCH 07, 1998.
